On the asymptotic geometry of abelian-by-cyclic groups

Benson Farb Department of Mathematics, University of Chicago Lee Mosher Department of Mathematics and Computer Science, Rutgers University

TBD mathscidoc:1701.331885

Acta Mathematica, 184, (2), 145-202, 1998.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 51 ]
@inproceedings{benson1998on,
  title={On the asymptotic geometry of abelian-by-cyclic groups},
  author={Benson Farb, and Lee Mosher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335801488594},
  booktitle={Acta Mathematica},
  volume={184},
  number={2},
  pages={145-202},
  year={1998},
}
Benson Farb, and Lee Mosher. On the asymptotic geometry of abelian-by-cyclic groups. 1998. Vol. 184. In Acta Mathematica. pp.145-202. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335801488594.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved